# SDR COMA0260118

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 11,740 hours, 11,836 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: D3899926WB355N
- Condition: Contaminated
- Location: R/H
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5967 AILERON AND RUDDER TRIM WENT 80 DEGREES OUT OF TOLERANCE.REPLACED THE R/H FLAP POSITON TRANSMITTER WIRING CONNECTOR.
